# SDR ASAA2018112427081

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,540 hours, 10,106 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 3360247080
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS REPORTS OF OIL DRIPPING THE AFT FLAME ARRESTOR AFTER SHUTDOWN. GROUNDED - YES. ACCOMPLISHED STEPS 1 THRU 4 OF TSR. FOUND OIL INLET COVER SILVER ABRAIDABLE COATING WORN. REMOVED AND REPLACED OIL INLET COVER ON NR 2 ENGINE REF AMM 72-56-00. PERFORMED LEAK CHECK NO LEAKS NOTED. TSR COMPLETE.
